# SDR UIEA2010062400073

- Difficulty date: June 24, 2010
- Submitted: July 6, 2010
- Operation: Air carrier
- Aircraft: N523MC
- Make and model: Boeing 747-2D7B
- Aircraft serial: 21782
- Aircraft time: 100,703 hours, 20,573 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Bs 420 S35l
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

NRC 1115 "LOWER DECK" CRACK ON STR 35L UPPER FLANGE AT STA 420 (DAMAGED AREA TRIMMED OUT, REINFORCED AREA WITH NEW SEGMENT AND REPAIR STRINGER PN N523MC, NRC 1115 1/2 IAW SRM 53-10-03 FIG 3 FASTENER INSTL IAW SRM 51-30-02)
